Skip to main content

Complete Integrability of a New Class of Hamiltonian Hydrodynamic Type Systems

Abstract

In this paper, we consider a new class of Hamiltonian hydrodynamic type systems whose conservation laws are polynomial with respect to one of the field variables.

This is a preview of subscription content, access via your institution.

References

  1. B. A. Dubrovin and S. P. Novikov, “Hamiltonian Formalism of One-Dimensional Systems of Hydrodynamic Type, and the Bogolyubov–Whitham Averaging Method”, Sov. Math. Dokl., 27:4 (1983), 665–669.

    MathSciNet  MATH  Google Scholar 

  2. L. V. Ovsyannikov, “Two-Layer Shallow Water Model”, J. Appl. Mech. Tech. Phys., 20:2 (1979), 127–135.

    ADS  Article  Google Scholar 

  3. R. Camassa, G. Falqui, and G. Ortenzi, “Two-Layer Interfacial Flows Beyond the Boussinesq Approximation: a Hamiltonian Approach”, Nonlinearity, 30:2 (2016), 466.

    ADS  MathSciNet  Article  Google Scholar 

  4. A. M. Morad and M. Y. Zhukov, “The Motion of a Thin Liquid Layer on the Outer Surface of a Rotating Cylinder”, Eur. Phys. J. Plus, 130:1 (2015), 8.

    Article  Google Scholar 

  5. P. J. Olver and Y. Nutku, “Hamiltonian Structures for Systems of Hyperbolic Conservation Laws”, J. Math. Phys., 29:7 (1988), 1610–1619.

    ADS  MathSciNet  Article  Google Scholar 

  6. S. P. Tsarev, “The Geometry of Hamiltonian Systems of Hydrodynamic Type. The Generalized Hodograph Method”, Math. USSR-Izv., 37:2 (1991), 397.

    MathSciNet  Article  Google Scholar 

  7. P. I. Lizorkin, “A Course of Differential and Integral Equations with Additional Chapters of Analysis”, Science, (1981).

    Google Scholar 

  8. G. B. Whitham, Linear and Nonlinear Waves, John Wiley & Sons, 2011.

    MATH  Google Scholar 

  9. S. L. Gavrilyuk, N. I. Makarenko, and S. V. Sukhinin, “Waves in Continuous Media”, Cham: Springer International Publishing, (2017).

    MATH  Google Scholar 

Download references

Acknowledgments

ZVM and MVP are grateful to A. A. Chesnokov, A. K. Khe, N. I. Makarenko, A. M. Kamchatnov, and M. Yu. Zhukov for very important comments, remarks, and helpful conversations.

Funding

ZVM was supported by the project № 2.3.1.2.12 (code FWGG-2021-0011). MVP was supported by the project № 0023-2019-0011.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Z. V. Makridin.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Makridin, Z.V., Pavlov, M.V. Complete Integrability of a New Class of Hamiltonian Hydrodynamic Type Systems. Russ. J. Math. Phys. 28, 514–523 (2021). https://doi.org/10.1134/S1061920821040099

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S1061920821040099